Existence results for fractional differential inclusions with separated boundary conditions
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 805-813
Published online July 1, 2010
Bashir Ahmad
King Abdulaziz University
Abstract : In this paper, we apply Bohnenblust-Karlins fixed point theorem to prove the existence of solutions for a class of fractional differential inclusions with separated boundary conditions. Some applications of the main result are also presented.
Keywords : fractional differential inclusions, separated boundary conditions, Bohnenblust-Karlins fixed point theorem
MSC numbers : 34A12, 34A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd